MathSciNet Relay Station
MathSciNet bibliographic data
MR2318157 (2008b:14052) 14H52 (33E05)
Edwards, Harold M. A normal form for elliptic curves. Bull. Amer. Math. Soc. (N.S.) 44 (2007), no. 3, 393–422 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement